# SDR SWAA2023031314228

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 48,282 hours, 29,337 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD THRESHOLD CORNER PLATE CRACKED NEEDS TO BE REPLACED AFT CARGO FORWARD THRESHOLD PLATE CRACKED NEEDS TO BE REPLACED<[01] AFT CARGO FORWARD THRESHOLD CORNER PLATE REPLACED REF AMM 53-11-02
